experiencing a lack of appetite, occasional shortness of breathe and a malaise and sweating after drinking or eating anything, as thought it was an effort for my body to ingest. can I stop after 5 days or must I continue for the 10?
I would not stop taking an anti-biotic without first contacting your doctor! You
may be experiencing some side-effects particular to your body. He may decide to put you on another anti-biotic instead. That particular antibiotic is the same one I have been on off and on (I have had three UTI's in a row) since Jan 9!! I have not experienced any of that and I took 500mg 3 times a day (and I only weight 104 pounds!)
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 1 answer
Posted 12 Jan 2011 • 1 answer
Posted 13 May 2011 • 3 answers
Posted 21 Jul 2014 • 1 answer
Posted 17 Dec 2015 • 0 answers